# SDR R61A201308160761

- Difficulty date: August 16, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 16,036 hours, 12,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: SP2169A
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND L1 DOOR DAMPENER CORRODED ON PLUNGER AND THREADS.  MX R & R L1 DOOR DAMPENER IAW AMM 52-11-27.
